# SDR 99ZZZX221

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 408108309
- Condition: Damaged
- Location: Engine
- Part time: 156 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY DAMAGE TO LOCK CUP FAILURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
